# SDR HEEA080218

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,786 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: SEEMEMO
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,786 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS CORROSION AT THE TIP AREA.
